MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.repc.2014.03.005

Медицинская библиотека · Revista portuguesa de cardiologia : orgao oficial da Sociedade Portuguesa de Cardiologia = Portuguese journal of cardiology : an official journal of the Portuguese Society of Cardiology · 2014

Myocardial infarction after taking eletriptan.

Dias Andre, Franco Emiliana, Hebert Kathy, Mercedes Ana

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report the case of a 53-year-old male patient with a medical history significant for paroxysmal atrial fibrillation, migraines with visual aura and non-obstructive coronary artery disease, who sustained a non-ST-elevation myocardial infarction a few hours after taking eletriptan as abortive therapy for migraine headaches. We believe this case implies a causal association between eletriptan and myocardial infarction, considering the timing of both drug intake and symptom onset. To the best of our knowledge this is the first reported myocardial infarction attributable to eletriptan overdose in a patient without obstructive coronary artery disease.

Для цитирования: Dias Andre, Franco Emiliana, Hebert Kathy, Mercedes Ana. Myocardial infarction after taking eletriptan.. Revista portuguesa de cardiologia : orgao oficial da Sociedade Portuguesa de Cardiologia = Portuguese journal of cardiology : an official journal of the Portuguese Society of Cardiology. 2014. DOI: 10.1016/j.repc.2014.03.005.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.